RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 2, Pages 74–78 (Mi faa248)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

The Structure of Model Volterra Operators, Biorthogonal Expansions, and Interpolation in Regular de Branges Spaces

G. M. Gubreev

South Ukrainian State K. D. Ushynsky Pedagogical University

DOI: https://doi.org/10.4213/faa248

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:2, 142–145

Bibliographic databases:

UDC: 517.43
Received: 09.12.1999

Citation: G. M. Gubreev, “The Structure of Model Volterra Operators, Biorthogonal Expansions, and Interpolation in Regular de Branges Spaces”, Funktsional. Anal. i Prilozhen., 35:2 (2001), 74–78; Funct. Anal. Appl., 35:2 (2001), 142–145

Citation in format AMSBIB
\Bibitem{Gub01}
\by G.~M.~Gubreev
\paper The Structure of Model Volterra Operators, Biorthogonal Expansions, and Interpolation in Regular de Branges Spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 2
\pages 74--78
\mathnet{http://mi.mathnet.ru/faa248}
\crossref{https://doi.org/10.4213/faa248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850436}
\zmath{https://zbmath.org/?q=an:1054.47509}
\elib{http://elibrary.ru/item.asp?id=5022612}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 2
\pages 142--145
\crossref{https://doi.org/10.1023/A:1017535417307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170538000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035590280}


Linking options:
  • http://mi.mathnet.ru/eng/faa248
  • https://doi.org/10.4213/faa248
  • http://mi.mathnet.ru/eng/faa/v35/i2/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Gubreev, A. A. Tarasenko, “Representability of de Branges Matrices as Blaschke–Potapov Products and Completeness of Some Families of Functions”, Math. Notes, 73:6 (2003), 796–801  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Arov, DZ, “The bitangential inverse input impedance problem for canonical systems, II: Formulas and examples”, Integral Equations and Operator Theory, 51:2 (2005), 155  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:241
    Full text:103
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020